MathSciNet Relay Station
MathSciNet bibliographic data
MR1632197 60H10 (60J60 60K35)
Benachour, S.; Roynette, B.; Vallois, P. Nonlinear self-stabilizing processes. II. Convergence to invariant probability. Stochastic Process. Appl. 75 (1998), no. 2, 203–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement